Ask a Vet and Get Your Veterinary Questions Answered.
I am sorry to hear about Anoki.
My name isXXXXX am a veterinarian, and will do my best to help you.
Is he eating, and drinking? Any vomiting>
Diarrhea can be caused by many things: parasites, infection, reaction to something that was eaten, and internal diseases.
If the diarrhea irrritates the lining of the colon enough, the colon will bleed, and you see blood or blood clots in the diarrhea. SInce aspirin makes you bleed more, by reducing the ability to make blood clots, that might be contributing to the diarrhea. I would not give any more aspirin.
I would try treating the diarrhea with Pepto Bismal, or Imodium instead.
If it continues, or if he stops eating and starts to vomit, then he may need medical attention.
SInce he is older, I would have him checked out if this continues for very long.
I meant to say that the aspirin could be contributing to the colon' s bleeding.
I am not seeing responses from you. I can try another way to connect with you.
If you tell me his weight, I can give you a dose of Imodium.
are you still there?
Im sorry i dont type very fast
zrebecca are you there?
I dont type very fast im sorry
you left to quickly
We are also gi
ving him cosequinn ds
what can i give him for pain if not aspirin?